Publication: An equation-based algorithmic differentiation technique for differential algebraic equations
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

An equation-based algorithmic differentiation technique for differential algebraic equations

- Article in a journal -
 

Area
Differential-Algebraic Equation

Author(s)
Atiyah Elsheikh

Published in
Journal of Computational and Applied Mathematics

Year
2015

AD Tools
ADModelica

AD Theory and Techniques
Equation-based AD

BibTeX
@ARTICLE{
         Elsheikh2015Aeb,
       author = "Atiyah Elsheikh",
       title = "An equation-based algorithmic differentiation technique for differential algebraic
         equations",
       journal = "Journal of Computational and Applied Mathematics",
       year = "2015",
       volume = "281",
       pages = "135--151",
       month = "June",
       doi = "10.1016/j.cam.2014.12.026",
       ad_area = "Differential-Algebraic Equation",
       ad_tools = "ADModelica",
       ad_theotech = "Equation-based AD"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)